advertisement
Question
Posted by: Munz | 2008/09/01

Heavy Menstrual Cycle - Fibroid

Hi Dr
I have had a fibroid for the last 5yrs [5cm]. I have always had a heavy perriod however since I have started taking Lamictin the mentraul cycle is very heavy. Is this normal or is this possibly a side effect from the tablet? I am slo on Topamax 125mg twice a day.
Regards
MC

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the tablets are making things a bit worse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement